How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 45932
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I take several medications (including meds, fibriomyalgia,

Customer Question

I take several medications (including meds for HBP, fibriomyalgia, heart, and arthritis). Recently I have had edema in several parts of my body after drinking chocolate milk - never a reaction to chocolate alone or milk alone. Is there a list of medications that have problems (specifically edema noted) that are contraindicated with chocolate milk?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

milk can cause increased inflammation in joints and worse pain in joints

chocolate can cause swelling in some patients.

some patients can develop new reactions to milk and chocolate later in life

some people can become lactose intolerant later in life and milk can cause diarrhea

you should see your doctor to get blood test to check your liver and albumin and kidney function levels and get your heart checked as well.

weakness of the heart and heart failure can cause fluid collections in your legs and more fluid and liquids in your diet can cause edema as well

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com